# SDR A6WA200940171

- Difficulty date: March 29, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 14,108 hours, 13,797 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID OTBD MESSAGE ILLUMINATED AT 90 KNOTS, ABORTED TAKEOFF AT 102 KNOTS.  BTMS TEMPERATURES READ 7,6,7,2.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT IAW AMM 32-44-06.  OPS CHECK GOOD REF 05-51-27.  (K)
